Skin rash is found among people who take Acetaminophen And Codeine Phosphate, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Omeprazole, and have Pain . We study 3,011 people who have side effects while taking Acetaminophen and codeine phosphate from FDA and social media. Among them, 172 have Skin rash. Find out below who they are, when they have Skin rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Acetaminophen and codeine phosphate has active ingredients of acetaminophen; codeine phosphate. It is often used in pain. (latest outcomes from Acetaminophen and codeine phosphate 3,173 users)
Skin rash has been reported by people with breathing difficulty, rashes, renal failure acute, abdominal pain, diarrhea (latest reports from 142,134 Skin rash patients).
On Jul, 23, 2016
3,011 people reported to have side effects when taking Acetaminophen And Codeine Phosphate.
Among them, 172 people (5.71%) have Skin Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Above are my list of conditions and medications. The side effects of the Morphine 20mg tabs are very hot/cold sweating flushes, shakes, dizziness, drowsiness and severe constipation. I have had to take all these medications unfortunately for a year and half now because I was bein rushed into hospital 5 a week for severe abdominal pain. I work in medicine so do understand the risks etc of these strong opiates but it was the only alternative to living in hospital not being able to ever see my 3 young children
Hello, My name is James. In short, I have been taking Lisinopril for about 3 months now. About 3 weeks ago I developed a rash on both arms. It has spread to my legs and face. Yesterday, I felt desperate for an answer so I googled everything. I got my answer. 12/5/15 was my last dose. My ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.